Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Leoni

A Remark on the Compactness for the Cahn-Hilliard Functional

created by leoni on 20 May 2014

[BibTeX]

Published Paper

Inserted: 20 may 2014
Last Updated: 20 may 2014

Journal: ESAIM: Control, Optimisation and Calculus of Variations
Volume: 20
Pages: 517 - 523
Year: 2014

Abstract:

In this note we prove compactness for the Cahn-Hilliard functional without assuming coercivity of the multi-well potential.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1